MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD COCR +6 OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. MINI TRAY STD COCR +6 OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031405
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient experienced early dislocations following an initial shoulder arthroplasty and subsequently underwent a revision approximately 12 months post-implantation due to continued instability and dislocation.Approximately 1 month post-implantation and again approximately 2 months post-implantation, the shoulder dislocated and was managed with closed reductions.Instability persisted.At revision exposure, the humeral bearing was noted to have come off the humeral tray.The humeral tray/bearing and the glenosphere were revised.Attempts have been made and no further information has been provided.

Brand Name
MINI TRAY STD COCR +6 OFFSET
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25503909
Report Number0001822565-2026-01912
Device Sequence Number10539438
Product Code PHX
UDI-Device Identifier00887868231377
UDI-Public(01)00887868231377(17)341125(10)66963307
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031405
Device Lot Number66963307
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexUnknown